MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1398-9995.1987.tb02190.x

Медицинская библиотека · Allergy · 1987

Anaphylaxis after intra-articular injection of orgotein. Detection of an IgE-mediated mechanism.

Díez-Gómez M L, Hinojosa M, Moneo I, Losada E

Клинический случайСтатьяПеревод в очереди

Аннотация

Orgotein, a recently introduced anti-inflammatory agent, is the generic name accepted in the U.S.A. for the drug version of copper-zinc superoxide dismutase. This metallo-enzyme is obtained from bovine liver and has a molecular weight of about 32,000. We report on a patient to whom an intra-articular injection of orgotein caused an anaphylactic reaction. An IgE-mediated mechanism was suggested by an immediate positive skin test to orgotein and by the finding of specific IgE against orgotein in the patient's serum.

Для цитирования: Díez-Gómez M L, Hinojosa M, Moneo I, Losada E. Anaphylaxis after intra-articular injection of orgotein. Detection of an IgE-mediated mechanism.. Allergy. 1987. DOI: 10.1111/j.1398-9995.1987.tb02190.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.